Nurofen Zavance 24 Tablets

Absorbed Up to Twice as Fast as Standard Nurofen.
$ 7 .89
$ 0 .85 off RRP
In Stock

free-click-collectClick and Collect

Click & Collect Click & Collect is now available ! More stores will continue to be added, so keep an eye out when selecting a pick - up store for new locations close to you. Learn More

Change Store
Always read the label and follow the directions for use. Incorrect use could be harmful.
Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with: Headache, Migraine Headache, Tension Headache, Muscular Pain, Cold & Flu Symptoms, Period Pain, Dental Pain, Sinus Pain, Back Pain, Arthritic Pain & Reduces Fever.
Ibuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg)
Take with water.
BEFORE USE - seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines, you are taking medication regularly or are 65 years or over. Do not take: If the blister foil is broken on first opening, if you have a stomach ulcer or other stomach disorders, kidney or heart problems, if you are allergic to ibuprofen, aspirin, or other anti-inflammatory medicines, codeine or other opioid analgesics. If you have an allergic reaction, stop taking and see your doctor immediately, during the first 6 months of pregnancy or while breast feeding, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy, for more than 3 days at a time, except with your doctor's advice. Do not exceed recommended dose. Excessive use can be harmful. Codeine may cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol.